Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on Nominalism and Recursive Functions

R. M. Martin
The Journal of Symbolic Logic
Vol. 14, No. 1 (Mar., 1949), pp. 27-31
DOI: 10.2307/2268974
Stable URL: http://www.jstor.org/stable/2268974
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on Nominalism and Recursive Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31